# SDR HALA2014013000019

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 25,295 hours, 31,587 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BURNING ODOR IN BACK OF AIRCRAFT AFTER TAKEOFF.  AIR TURN BACK.  NO INDICATIONS UP FRONT.  INSPECTED AFT OF ACFT,  NO BURNING ODOR NOTED.   SUSPECT PRESERVATIVE OIL DUE TO 1ST FLT AFTER NR 2 ENGINE CHANGE, RAN BOTH ENGINES AND AIR SYS NO ODOR NOTED.  REPLACED BOTH COALESCER BAGS, MM 21-54-08.  OPS CHECKED GOOD.
